MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD NEOPUFF INFANT RESUSCITATOR; BTL

FISHER & PAYKEL HEALTHCARE LTD NEOPUFF INFANT RESUSCITATOR; BTL
Model Number RD900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in france reported that the outlet port on an rd900 neopuff infant resuscitator was broken.There was no reported patient involvement.
 
Additional Manufacturer Narrative
(b)(4).Fisher & paykel healthcare (f&p) is in the process of completing our investigation.We will provide a follow-up report upon completion of our investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Method: the rd900 neopuff infant resuscitator was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information provided by the customer and our knowledge of our product.Result: the customer reported that the outlet port of an rd900 neopuff infant resuscitator was damaged.Conclusion: without the complaint device, we are unable to determine the cause of the reported fault.The neopuff is a portable, reusable device used to assist in the delivery of respiratory breaths to infants until adequate spontaneous breathing occurs.Being a portable device, the neopuff can be susceptible to impact damage, for instance when accidentally dropped or subjected to considerable external force.The neopuff technical manual warns against dropping the neopuff or subjecting it to impact damage which may cause the unit to operate incorrectly.If the neopuff is suspected to have been damaged, the manometer and valve system should be performance tested.Each neopuff unit is assembled and 100% tested in the production line to verify that each unit conforms to critical product specifications.Any unit that fails is rejected.The subject neopuff would have met the requirements at the time of production.The neopuff technical manual states the following: - dropping the neopuff / perivent infant resuscitator or other similar forms of impact may cause damage resulting in incorrect operation of the unit.If you suspect damage to have occurred, please perform checks as outlined [in the manual] before connection to a patient.In addition, the neopuff user instructions state that the user should "check manometer reads zero with no gas flow" and check the pressure settings "prior to every use of the neopuff".

Brand Name
NEOPUFF INFANT RESUSCITATOR
Common Device Name
BTL
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
omid taheri
17400 laguna canyon road
suite 300
irvine, CA 92618
8007923912
MDR Report Key18490142
Report Number9611451-2024-00014
Device Sequence Number3534071
Product Code BTL
UDI-Device Identifier09420012410948
UDI-Public(01)09420012410948(10)2100592011(11)180924
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K892885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRD900
Device Catalogue NumberRD900
Device Lot Number2100592011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date03/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown